# SDR GTIA2017072402109

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 41,220 hours, 19,271 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD FA REPORTED WET SOCK SMELL ON DESCENT .PERFORMED APU OIL LEVEL CHECK; CHECK FOR OIL LEAKS NO LEAKS NOTED. INSPECTED BLEED DUCTS OF APU NO DEFECTS NOTED. IAW TSM 49-00-00-810-168-A (A). PERFORMED BIRDSTRIKE INSPECTION AMM 05-51-14-200-803. RAN BOTH ENG. PER NORMAL START PROCEDURE AMM 71-00-00-710-043. SUB TEST 71-00-00-710-085-A ENG BLEED AIR TEST NO FAULTS.
